MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ
Model Number 150102
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the drain bag green tube was missing from where it would be attached.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned.A potential root cause for this failure could be due to " "incorrect assembly operation / components / accessories placement (incorrect assembly)".It was unknown whether the device had met specifications.Based on patient code 2645 the product does not appear to have been used.However, the product is intended to be used for treatment purpose but it was unknown whether the product had caused the reported failure.A review of the device history record is not required as no lot number is provided.Therefore, no additional action is required at this time.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed as it could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12859989
Report Number1018233-2021-07471
Device Sequence Number11782337
Product Code KNX
UDI-Device Identifier00801741050725
UDI-Public(01)00801741050725
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number150102
Device Catalogue Number150102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown